Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Twoism

please offer me some advice, i'm desperate!

Recommended Posts

I've been off tane for about three months now, and my acne is returning mainly in the form of lots of little papules and pustules, and i have have red marks which 3 months post tane, are still there.

Do you think i should try starting the regimen? my doctor has prescribed me a 4% benzyl peroxide cream so i have that covered, or do you think i should discuss going back on accutane? Also, This might not be the right place to discuss this, but does anyone have any tips on speeding up the fading of these red marks? I remember there being a topic on doing a liver flush in relation to slow accutane healing on these boards somewhere, anyone tried this?

Thankyou

Link to comment
Share on other sites

im in exactly the same situation, im doing my best to get a second course on higher dosage from my private derm. relapse is really the worst thing in the world, i sympathise entirely.

Link to comment
Share on other sites

Hi, same here. Acne back in two or three months. Though not as bad as the first time, but my skin is nowhere near my satisfaction. RE-started accutane yesterday.

It really makes me feel desperate. For the first time, even if my skin was a lot worse, I felt full of hope. I carry out a good regime very strictly. But now I have lost all my enthusiasm of doing any regime.

I was on a very low dose for only four months for my first accutane course; maybe this is the main reason my acne came back so soon. This time, i will definitely let it go longer, maybe 1.5 years, as I've planned. I cannot consider too much health now. Without healthy skin, I do not think I have any health at all, neither physically nor psychologically.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×